# SDR USAA2012071000009

- Difficulty date: July 10, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 12,719 hours, 1,663 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS PANEL - CHECK DOOR PRESSURE 4R.  MAINTENANCE REFILLED DOOR PRESSURE 4R EMERGENCY ACTUATOR.
